# SDR DALA2019072604419

- Difficulty date: July 25, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK (0.218" LENGTH) ON THE UPPER RADIUS OF THE FRAME TAB OF THE RT OVERWING FRAME AT STA Y=674. NRC 0282: RT OVERWING FRAME AT STA Y=674 WAS REPLACED PER CARD 5310-01436-03B. (LP #1189770)
